عنوان مقاله [English]
نویسندگان [English]چکیده [English]
Poisoning is one of the most important causes of mortality in most countries and an important issue in public health, and drugs are one of the most common causes of poisoning. The aim of this study was to determine the frequency and cause of poisoning with tramadol in patients referred to the poisoning department of Farshchian Medical Center in Hamadan. In this descriptive cross-sectional study, all patients with acute poisoning due to tramadol referring to the poisoning section of Farshchian Hospital of Hamedan were studied from October to March 2014, in terms of demographic characteristics , clinical signs and causes of poisoning. Data were analyzed by SPSS16 software. The findings showed that the total number of patients examined was 92, the mean age of patients was 21.6 years, the sexes were 89.1% male, 10.9% female, and 58.7% were deliberate poisoning. The most common symptoms were decreased consciousness (84.8%) and seizure (58.7%). The mean dose of tramadol was 2300 mg in men and 2000 mg in women (P value = 0.59). Therefore, it is concluded that the abuse of tramadol is one of the most important causes of poisoning in young people, especially men, which is mainly deliberately and intentionally suicidal.